# SDR IPXA2013100900514

- Difficulty date: September 22, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 55,080 hours, 9,135 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75112
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT WING STRINGER 11 CRACKED,, BETWEEN STA XORS 683-713.  REPAIRED STRINGER IAW EA 011-5710-01-A4941, REV IR AND  MD11-5710-52385-A.
